Tuesday, September 02, 2014
Sunday, December 02, 2012 Denise Garrett, Community Member, asks

Q: I been put on Prednisone for my Migraines, it is not helping?

 had a migraine so bad for a week off and on...with little releif. I had to go to the ER for injections of pain meds.  Now my doctor has put me on Prednisone for the migraines. I've been on them 2 days. I have still been getting migraines. The only thing I do is take motrin or Xanax or Vicodin. ..and it eases up. Last night. the first night that I took the Prednisone, I had pounding so bad, I was about to go to the ER again. Then I prayed, and I prayed, and was able to sleep. I don't know whether to finish this medicine or not. I have not got much sleep at all, and just want to eat everything. Help please. Any advice?

Answer This
Answers (1)
Nancy Harris Bonk, Community Member
12/ 5/12 11:42am

Hi Denise,

 

I hope by now the prednisone is starting to work. Here is the answer from the other section of the site; No relief and due for Botox.

 

I've heard other people say two rounds of this medication may be helpful.

 

Let me know how you are doing,

Nancy

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Denise Garrett, Community Member— Last Modified: 12/05/12, First Published: 12/02/12